Alert archive / New Jersey / Areal Flood Warnings in 2017
Areal Flood Warning 12, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 7, 2017, 12:11 PM EDT for 5 counties in New Jersey; Northampton County, Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2017, 12:11 PM EDT (16:11 UTC)
- Expired
- Jul 7, 2017, 4:15 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hunterdon County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 109 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 4.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 496 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
985
WGUS41 KPHI 071611
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1211 PM EDT FRI JUL 7 2017
NJC019-027-035-037-041-PAC095-072015-
/O.NEW.KPHI.FA.W.0012.170707T1611Z-170707T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Hunterdon NJ-Sussex NJ-Warren NJ-Somerset NJ-
Northampton PA-
1211 PM EDT FRI JUL 7 2017
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for Small Streams in...
Morris County in northern New Jersey...
Northern Hunterdon County in northwestern New Jersey...
Southern Sussex County in northwestern New Jersey...
Warren County in northwestern New Jersey...
Northwestern Somerset County in northern New Jersey...
Southeastern Northampton County in eastern Pennsylvania...
* Until 415 PM EDT
* At 1208 PM EDT, many small streams in the area continue to rise as
a result of heavy rain this morning. Some of these streams may
approach or exceed established flood stages early this afternoon
before falling back into their banks late this afternoon.
* Some locations that could experience flooding include...
Easton, Morristown, Newton, Bethlehem, Dover, Madison, Hopatcong,
Forks, East Hanover, Lincoln Park, Kinnelon, Hackettstown, Boonton,
Wilson, Butler, Wharton, Washington, Rockaway, Hellertown and
Nazareth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4123 7443 4118 7439 4110 7449 4104 7450
4105 7445 4102 7443 4100 7430 4090 7427
4091 7433 4081 7434 4067 7462 4061 7492
4067 7495 4061 7520 4056 7532 4070 7547
4087 7485 4102 7502
$$
jjm1 follow-up statement
557
WGUS81 KPHI 071952
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
352 PM EDT FRI JUL 7 2017
NJC019-027-035-037-041-PAC095-072000-
/O.CAN.KPHI.FA.W.0012.000000T0000Z-170707T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Hunterdon NJ-Sussex NJ-Warren NJ-Somerset NJ-
Northampton PA-
352 PM EDT FRI JUL 7 2017
...THE FLOOD WARNING FOR SMALL STREAMS HAS BEEN CANCELLED FOR
MORRIS...NORTHERN HUNTERDON...SOUTHERN SUSSEX...WARREN...NORTHWESTERN
SOMERSET AND SOUTHEASTERN NORTHAMPTON COUNTIES...
Small streams throughout the area are back in their banks. A few
larger streams may continue rising for the next few hours in
response to heavy rain earlier today, but they are expected to
remain well within their banks. The flood warning has therefore
been cancelled.
LAT...LON 4123 7443 4118 7439 4110 7449 4104 7450
4105 7445 4102 7443 4100 7430 4090 7427
4091 7433 4081 7434 4067 7462 4061 7492
4067 7495 4061 7520 4056 7532 4070 7547
4087 7485 4102 7502
$$
jjmWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 7, 10:02 AM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jul 7, 10:02 AM EDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1002 AM EDT Fri Jul 7 2017 .SYNOPSIS... An area of low pressure will move to our northeast today. A cold front is expected to move across the area on Saturday. High pressure is forecast to build just to our south on Sunday. A cold front may wash out as it approaches the east coast Sunday night into Monday, before a stronger front approaches Tuesday night into Wednesday. This front may stall near the area through the end of the week with a couple of low pressure systems moving eastward toward the east coast along the boundary. && .NEAR TERM /THROUGH TONIGHT/... 930 AM ESTF: main rain area proceeding ewd and soon to depart our area with 5PM max temps and winds turning west, then southwest ahead of the next boundary. See hydro section and lsr/pns for more data. Tonight..looks like a dying sqline into our area near sunset with gusty winds and brief heavy rain I-95 northwestward. Patchy fog possible. && .SHORT TERM /SATURDAY/... A cold front is forecast move across the area on Saturday. While moisture decreases across the area, especially Saturday, PW values will remain around or slightly above 1.5 inches overnight into early Saturday. There is also a couple of short waves forecast to move across the area during the day Saturday. So there will remain a chance of showers and thunderstorms into Saturday. As PW value drop during the afternoon and overnight Saturday, precipitation chances will diminish. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... After a relatively quiet weekend, an active week may be in store. High pressure is forecast to briefly build to our south Sunday into Sunday night which will bring dry conditions to the area. Sunday will be the best day of the long term forecast with dry conditions, seasonable temperatures and lower humidity. The high moves offshore and weakens sunday night into Monday as a cold front approaches from the northwest, although this front is expected to wash out before reaching the area. However, PW values increase again by later Monday into Monday night. As a couple of short wave/vorticity impulses slide across the area, a few isolated/scattered shower may develop. Another frontal boundary is forecast to approach the area on Tuesday into Wednesday, and may stall near the area through the end of the week. As the front stalls near the area, a couple of low pressure systems could move eastward along the boundary and affect the area. Meanwhile, several short wave/vorticity impulses will move across the area as well through the period. This could lead to an increase in precipitation chances for the middle to end of the week. PW values increase again to 1.5-1.75 inches, and very well could top 2 inches, so periods of heavy rain would be possible again. && .AVIATION /14Z FRIDAY THROUGH TUESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Today...Leftover IFR/MVFR conds in showers/drizzle fog will become VFR sct-bkn aoa 4000 ft mid afternoon as winds turn west and southwest by late in the day. Tonight....VFR with a chance of brief MVFR conds and a west wind gust to 35 kt in a tstm near 00z VCNTY RDG/ABE. Saturday...Generally VFR expected. Slight chance of showers. Gusty westerly winds 15-20 knots. OUTLOOK... Saturday night-Sunday night...Generally VFR expected. Monday-Tuesday...Generally VFR expected with a slight chance of showers and thunderstorms. Any showers or thunderstorms could temporarily lead to lower conditions && .MARINE... Winds and seas are expected to stay below SCA criteria through Saturday. There may be a shower gust to 25 kt this morning in the NNJ waters. There is a small chance of a dying thunderstorm gust to 30 kt tonight. Any fog should thin during midday. Outlook... Saturday night-Tuesday...Generally sub Small Craft Advisory conditions expected. Winds may gust around 20 knots at times through the period, and seas will be the highest Saturday into Sunday around 3-4 feet. RIP CURRENTS... The risk for the formation of dangerous rip currents is expected to be low today. && .HYDROLOGY... Reports of unusual flooding or small stream flooding sought for the region of I-78 north this morning, and any 3+ inch reports. Pls see the growing list of LSR reports...no widespread emergencies to our knowledge but road closures and water rescues. Record rainfall today Allentown and we'll update that RER around 11AM. Main storm ending but runoff will continues small stream rises through midday then quickly ease. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Robertson/Drag 1002 Near Term...Drag/Johnson 1002 Short Term...Drag/Johnson 1002 Long Term...Robertson Aviation...Drag/Johnson/Robertson 1002 Marine...Drag/Johnson/Robertson 1002 Hydrology...1002
Hazardous weather outlook, Jul 7, 3:30 AM EDT, 8 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 330 AM EDT Fri Jul 7 2017 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-080730- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 330 AM EDT Fri Jul 7 2017 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. Showers and thunderstorms today will be capable of producing heavy rain, leading to poor drainage flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-080730- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 330 AM EDT Fri Jul 7 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 7, 9:44 AM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
944 AM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 AM HEAVY RAIN LEHIGHTON 40.83N 75.72W
07/07/2017 M2.36 INCH CARBON PA MESONET
0626 AM HEAVY RAIN LEHIGH TWP 40.75N 75.54W
07/07/2017 M2.53 INCH NORTHAMPTON PA MESONET
0700 AM HEAVY RAIN 2 SW CLAYTON 39.28N 75.66W
07/07/2017 M2.32 INCH KENT DE COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 3 WSW LEHIGHTON 40.81N 75.77W
07/07/2017 M3.20 INCH CARBON PA COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 1 NNW HAMBURG 40.57N 75.99W
07/07/2017 M2.87 INCH BERKS PA COCORAHS
24 HOUR RAINFALL.
0741 AM HEAVY RAIN BRODHEADSVILLE 40.92N 75.40W
07/07/2017 M2.01 INCH MONROE PA MESONET
0747 AM HEAVY RAIN SAYLORSBURG 40.90N 75.32W
07/07/2017 M2.54 INCH MONROE PA MESONET
0747 AM HEAVY RAIN MOUNT BETHEL 40.90N 75.11W
07/07/2017 M2.29 INCH NORTHAMPTON PA MESONET
0748 AM HEAVY RAIN BELVIDERE 40.83N 75.08W
07/07/2017 M2.38 INCH WARREN NJ MESONET
0748 AM FLOOD NORTHAMPTON 40.69N 75.49W
07/07/2017 NORTHAMPTON PA TRAINED SPOTTER
HIGHWAY 329 NEAR QUARRY IS FLOODED... WEAVERSVILLE ROAD
ALONG WITH THE INTERSECTION OF AIRPORT ROAD AND ORCHARD
LANE FLOODED.
0749 AM HEAVY RAIN HARMONY TWP 40.75N 75.13W
07/07/2017 M2.47 INCH WARREN NJ MESONET
0749 AM HEAVY RAIN COPELLA 40.80N 75.37W
07/07/2017 M3.18 INCH NORTHAMPTON PA MESONET
0750 AM HEAVY RAIN JAMESVILLE 40.74N 75.42W
07/07/2017 M3.02 INCH NORTHAMPTON PA MESONET
0751 AM HEAVY RAIN OREFIELD 40.63N 75.58W
07/07/2017 M2.21 INCH LEHIGH PA MESONET
0751 AM HEAVY RAIN 1 W ALLENTOWN 40.59N 75.50W
07/07/2017 M2.70 INCH LEHIGH PA MESONET
0752 AM HEAVY RAIN BETHANY BEACH 38.54N 75.07W
07/07/2017 M4.74 INCH SUSSEX DE DEOS
0818 AM FLOOD HACKETTSTOWN 40.85N 74.83W
07/07/2017 WARREN NJ TRAINED SPOTTER
SEVERAL ROADS FLOODED INCLUDING ROUTE 46. STREAMS
OVERFLOWING BANKS.
0822 AM HEAVY RAIN SLATEDALE 40.74N 75.66W
07/07/2017 M2.62 INCH LEHIGH PA TRAINED SPOTTER
0843 AM HEAVY RAIN MARTINS CREEK 40.78N 75.19W
07/07/2017 M2.25 INCH NORTHAMPTON PA COCORAHS
0855 AM FLOOD FORKS TWP 40.73N 75.22W
07/07/2017 NORTHAMPTON PA 911 CALL CENTER
VEHICLE STUCK ON FLOODED ROADWAY WITH ONE PERSON
TRAPPED INSIDE.
0907 AM FLOOD BETHLEHEM 40.63N 75.37W
07/07/2017 NORTHAMPTON PA 911 CALL CENTER
ROUTE 378 SOUTH FLOODED IN SPOTS.
0932 AM HEAVY RAIN WHITE TWP 40.83N 75.03W
07/07/2017 M3.00 INCH WARREN NJ COCORAHS
&&
EVENT NUMBER PHI1700925 PHI1700926 PHI1700946 PHI1700947 PHI1700948
PHI1700936 PHI1700937 PHI1700938 PHI1700939 PHI1700950 PHI1700940
PHI1700941 PHI1700942 PHI1700943 PHI1700944 PHI1700945 PHI1700949
PHI1700951 PHI1700952 PHI1700954 PHI1700955 PHI1700953
GAINESLocal storm report, Jul 7, 9:51 AM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
951 AM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 AM FLOOD EASTON 40.69N 75.22W
07/07/2017 NORTHAMPTON PA 911 CALL CENTER
SEVERAL ROADS FLOODED INCLUDING CENTER... VALLEY AND
LINE STREETS.
&&
EVENT NUMBER PHI1700956
GAINESLocal storm report, Jul 7, 10:09 AM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1009 AM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 AM HEAVY RAIN 1 SSW MORRIS PLAINS 40.82N 74.49W
07/07/2017 M2.12 INCH MORRIS NJ TRAINED SPOTTER
RAINFALL WITHIN LAST HOUR.
&&
EVENT NUMBER PHI1700957
GAINESLocal storm report, Jul 7, 10:27 AM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1027 AM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 AM HEAVY RAIN FORKS TWP 40.73N 75.22W
07/07/2017 M2.66 INCH NORTHAMPTON PA TRAINED SPOTTER
IN TWO HOURS.
&&
EVENT NUMBER PHI1700959
GAINESLocal storm report, Jul 7, 10:30 AM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1030 AM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 AM FLOOD EAST PENN TWP 40.77N 75.75W
07/07/2017 CARBON PA 911 CALL CENTER
STATE ROUTE 895 AT GERMANS ROAD CLOSED.
&&
EVENT NUMBER PHI1700960
GAINESLocal storm report, Jul 7, 11:45 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1145 AM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN SMYRNA 39.30N 75.61W
07/06/2017 M4.02 INCH KENT DE MESONET
0500 PM FLOOD MIDDLETOWN 39.45N 75.71W
07/06/2017 NEW CASTLE DE DEPT OF HIGHWAYS
PATRIOT DRIVE FLOODED
0500 PM FLASH FLOOD TOWNSEND 39.39N 75.69W
07/06/2017 NEW CASTLE DE SOCIAL MEDIA
FLASH FLOODING ON WIGGINS MILL RD NEAR WIGGINS MILL
POND
0503 PM HEAVY RAIN WARWICK 39.42N 75.78W
07/06/2017 M5.78 INCH CECIL MD MESONET
RAINFALL RATES OF 4 INCHES PER HOUR.
0504 PM HEAVY RAIN MIDDLETOWN 39.45N 75.71W
07/06/2017 M5.20 INCH NEW CASTLE DE MESONET
0532 PM FLOOD 1 SE MIDDLETOWN 39.44N 75.70W
07/06/2017 NEW CASTLE DE DEPT OF HIGHWAYS
FLOODING AT INTERSECTION OF 299 AND 301 AT HOOBERS INC.
0535 PM FLOOD TOWNSEND 39.39N 75.69W
07/06/2017 NEW CASTLE DE TRAINED SPOTTER
SEVERAL FIELDS IN LOW-LYING AREAS FLOODED.
0600 PM FLOOD 1 SW TOWNSEND 39.38N 75.71W
07/06/2017 NEW CASTLE DE DEPT OF HIGHWAYS
DEXTER CORNER ROAD... AND LEVELS ROAD FLOODED.
0640 PM FLOOD 2 E SASSAFRAS 39.37N 75.77W
07/06/2017 NEW CASTLE DE DEPT OF HIGHWAYS
CALDWELL CORNER ROAD FLOODED.
0700 PM FLOOD 2 NW VANDYKE 39.38N 75.77W
07/06/2017 NEW CASTLE DE DEPT OF HIGHWAYS
TOP ROAD OF GREEN GIANT ROAD AT THE MARYLAND LINE ROAD
WASHED OUT. TIME ESTIMATED
1000 PM HEAVY RAIN WARWICK 39.42N 75.78W
07/06/2017 M8.16 INCH CECIL MD MESONET
1000 PM HEAVY RAIN MIDDLETOWN 39.45N 75.71W
07/06/2017 M5.73 INCH NEW CASTLE DE MESONET
1000 PM HEAVY RAIN GALENA 39.34N 75.88W
07/06/2017 M5.85 INCH KENT MD MESONET
1000 PM HEAVY RAIN SMYRNA 39.30N 75.61W
07/06/2017 M4.41 INCH KENT DE MESONET
1000 PM HEAVY RAIN ELKTON 39.60N 75.82W
07/06/2017 M2.47 INCH CECIL MD MESONET
1000 PM HEAVY RAIN 1 SW ELKTON 39.59N 75.83W
07/06/2017 M3.37 INCH CECIL MD MESONET
1000 PM HEAVY RAIN NORTH EAST 39.60N 75.94W
07/06/2017 M2.44 INCH CECIL MD MESONET
0622 AM HEAVY RAIN LEHIGHTON 40.83N 75.72W
07/07/2017 M2.36 INCH CARBON PA MESONET
0626 AM HEAVY RAIN LEHIGH TWP 40.75N 75.54W
07/07/2017 M2.53 INCH NORTHAMPTON PA MESONET
0700 AM HEAVY RAIN 2 SW CLAYTON 39.28N 75.66W
07/07/2017 M2.32 INCH KENT DE COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 3 WSW LEHIGHTON 40.81N 75.77W
07/07/2017 M3.20 INCH CARBON PA COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 1 NNW HAMBURG 40.57N 75.99W
07/07/2017 M2.87 INCH BERKS PA COCORAHS
24 HOUR RAINFALL.
0741 AM HEAVY RAIN BRODHEADSVILLE 40.92N 75.40W
07/07/2017 M2.01 INCH MONROE PA MESONET
0747 AM HEAVY RAIN SAYLORSBURG 40.90N 75.32W
07/07/2017 M2.54 INCH MONROE PA MESONET
0747 AM HEAVY RAIN MOUNT BETHEL 40.90N 75.11W
07/07/2017 M2.29 INCH NORTHAMPTON PA MESONET
0748 AM HEAVY RAIN BELVIDERE 40.83N 75.08W
07/07/2017 M2.38 INCH WARREN NJ MESONET
0748 AM FLOOD NORTHAMPTON 40.69N 75.49W
07/07/2017 NORTHAMPTON PA TRAINED SPOTTER
HIGHWAY 329 NEAR QUARRY IS FLOODED... WEAVERSVILLE ROAD
ALONG WITH THE INTERSECTION OF AIRPORT ROAD AND ORCHARD
LANE FLOODED.
0749 AM HEAVY RAIN HARMONY TWP 40.75N 75.13W
07/07/2017 M2.47 INCH WARREN NJ MESONET
0749 AM HEAVY RAIN COPELLA 40.80N 75.37W
07/07/2017 M3.18 INCH NORTHAMPTON PA MESONET
0750 AM HEAVY RAIN JAMESVILLE 40.74N 75.42W
07/07/2017 M3.02 INCH NORTHAMPTON PA MESONET
0751 AM HEAVY RAIN OREFIELD 40.63N 75.58W
07/07/2017 M2.21 INCH LEHIGH PA MESONET
0751 AM HEAVY RAIN 1 W ALLENTOWN 40.59N 75.50W
07/07/2017 M2.70 INCH LEHIGH PA MESONET
0752 AM HEAVY RAIN BETHANY BEACH 38.54N 75.07W
07/07/2017 M4.74 INCH SUSSEX DE DEOS
0818 AM FLOOD HACKETTSTOWN 40.85N 74.83W
07/07/2017 WARREN NJ TRAINED SPOTTER
SEVERAL ROADS FLOODED INCLUDING ROUTE 46. STREAMS
OVERFLOWING BANKS.
0822 AM HEAVY RAIN SLATEDALE 40.74N 75.66W
07/07/2017 M2.62 INCH LEHIGH PA TRAINED SPOTTER
0843 AM HEAVY RAIN MARTINS CREEK 40.78N 75.19W
07/07/2017 M2.25 INCH NORTHAMPTON PA COCORAHS
0855 AM FLOOD FORKS TWP 40.73N 75.22W
07/07/2017 NORTHAMPTON PA 911 CALL CENTER
VEHICLE STUCK ON FLOODED ROADWAY WITH ONE PERSON
TRAPPED INSIDE.
0907 AM FLOOD BETHLEHEM 40.63N 75.37W
07/07/2017 NORTHAMPTON PA 911 CALL CENTER
ROUTE 378 SOUTH FLOODED IN SPOTS.
0930 AM HEAVY RAIN 3 ENE SAYLORSBURG 40.90N 75.37W
07/07/2017 M2.32 INCH MONROE PA COCORAHS
24 HOUR RAINFALL.
0932 AM HEAVY RAIN WHITE TWP 40.83N 75.03W
07/07/2017 M3.00 INCH WARREN NJ COCORAHS
0939 AM FLOOD EASTON 40.69N 75.22W
07/07/2017 NORTHAMPTON PA 911 CALL CENTER
SEVERAL ROADS FLOODED INCLUDING CENTER... VALLEY AND
LINE STREETS.
0944 AM HEAVY RAIN 1 SSW MORRIS PLAINS 40.82N 74.49W
07/07/2017 M2.12 INCH MORRIS NJ TRAINED SPOTTER
RAINFALL WITHIN LAST HOUR.
1021 AM FLOOD EAST PENN TWP 40.77N 75.75W
07/07/2017 CARBON PA 911 CALL CENTER
STATE ROUTE 895 AT GERMANS ROAD CLOSED.
1026 AM HEAVY RAIN FORKS TWP 40.73N 75.22W
07/07/2017 M2.66 INCH NORTHAMPTON PA TRAINED SPOTTER
IN TWO HOURS.
&&
EVENT NUMBER PHI1700917 PHI1700920 PHI1700923 PHI1700915 PHI1700916
PHI1700919 PHI1700918 PHI1700921 PHI1700922 PHI1700924 PHI1700928
PHI1700929 PHI1700930 PHI1700931 PHI1700932 PHI1700933 PHI1700934
PHI1700925 PHI1700926 PHI1700946 PHI1700947 PHI1700948 PHI1700936
PHI1700937 PHI1700938 PHI1700939 PHI1700950 PHI1700940 PHI1700941
PHI1700942 PHI1700943 PHI1700944 PHI1700945 PHI1700949 PHI1700951
PHI1700952 PHI1700954 PHI1700955 PHI1700958 PHI1700953 PHI1700956
PHI1700957 PHI1700960 PHI1700959
THIS INLCUDES TWO ROUNDS OF HEAVY RAINFALL. ROUND ONE WAS FOCUSED IN
NORTHEAST MARYLAND AND NORTHERN DELAWARE ON THE AFTERNOON AND EVENING
OF THE 6TH. ROUND TWO IMPACTED THE LEHIGH VALLEY AND NORTHERN NEW
JERSEY ON THER MORNING OF THE 7TH.
GAINESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 4:37 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Jul 7, 7:00 AM EDT | Areal Flood Warning | PHI | Warren | 6 hr |
| Jul 7, 8:15 AM EDT | Areal Flood Warning | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Jul 7, 8:25 AM EDT | Special Weather Statement | PHI | Morris | 35 min |
| Jul 7, 9:51 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset | 3 hr |
| Jul 7, 1:00 PM EDT | Areal Flood Warning | PHI | Warren | 4 hr |
| Jul 7, 7:30 PM EDT | Special Weather Statement | PHI | Delaware | 30 min |
| Jul 7, 7:43 PM EDT | Special Weather Statement | PHI | Philadelphia | 62 min |
Nearby
Areal Flood Warnings in New Jersey, 2017Areal Flood Warnings in Pennsylvania, 2017Every areal flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.